On open theories

Roman Sikorski

Colloquium Mathematicae (1962)

  • Volume: 9, Issue: 2, page 171-182
  • ISSN: 0010-1354

How to cite

top

Sikorski, Roman. "On open theories." Colloquium Mathematicae 9.2 (1962): 171-182. <http://eudml.org/doc/210908>.

@article{Sikorski1962,
author = {Sikorski, Roman},
journal = {Colloquium Mathematicae},
keywords = {mathematical logic},
language = {eng},
number = {2},
pages = {171-182},
title = {On open theories},
url = {http://eudml.org/doc/210908},
volume = {9},
year = {1962},
}

TY - JOUR
AU - Sikorski, Roman
TI - On open theories
JO - Colloquium Mathematicae
PY - 1962
VL - 9
IS - 2
SP - 171
EP - 182
LA - eng
KW - mathematical logic
UR - http://eudml.org/doc/210908
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.